# SDR REXA2018101601012

- Difficulty date: October 16, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 27,417 hours, 25,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3198041
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER FOLDING STEP UPPER HINGE CORRODED. REMOVED AND REPLACED THE UPPER FOLDING STEP UPPER HINGE IAW SRM 51-41-02.
